# SDR DXTA2017051706404

- Difficulty date: May 17, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 7,295 hours, 5,672 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438014
- Part serial: 16210H0497
- Condition: Damaged
- Location: Cockpit
- Part time: 180 hours, 129 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL400 AFTER 25 MINUTES AT FL400 A STRONG SMELL OF BURNING WIRES. THAT SMELL CONTINUED ON THE FLIGHT DECK THEN AFTER 15 MINUTES OF THE BURNING SMELL THE RIGHT WINDSHIELD HEAT FAULT LIGHT ANNUNCIATOR ILLUMINATED. WE THEN DECLARED AN EMERGENCY AND DIVERTED TO KAVL. TROUBLESHOOTING REVEALED P3 TERMINAL ON WINDSHIELD BURNED. REMOVED DAMAGED WINDSHIELD (RIGHT) AND INSTALLED NEW WINDSHIELD IAW AMM 56-11-00. CUT OFF DAMAGED END OF P3 WIRE AND REPLACED TERMINAL END IAW WDM 20-10-06. INSTALLED NEW WINDSHIELD COATING PLACARD P/N: 6200181-164, WITH REFERENCE TO AMM 11-00-00. OPERATIONAL AND LEAK CHECKS GOOD.
